# SDR MASA200700148

- Difficulty date: March 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 30,002 hours, 26,232 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7211 IAD - AIRCRAFT RETURNED TO THE GATE FOR BURNING ODOR IN COCKPIT/FWD CABIN AREA.  MX FOUND WATER SEPARATOR SCK DIRTY, REPLACED, OP GOOD.
